# SDR DALA2025040802734

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 A.D.//A.A. DISCREPANCIES ON OPEN HOLES FROM LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE # 2 CORROSION AND SCRATCHES ON FITTING AND SKIN BTW 8-11 O CLOCK POSITION, HOLE # 3 CORROSION ON FITTING AND SKIN BTW 1-4 O CLOCK POSITION, HOLE # 4 CORROSION ON FITTING AND SKIN BTW 1-4 O CLOCK POSITION, HOLE # 8 CORROSION ON SKIN BTW 11-2 O CLOCK POSITION, (IN REF: CARD 5720-01100-04A JOB # 100-0001 STEP 14.C.). CORRECTIVE ACTION: SUMMARY OF NRC 00272: CORROSION LEVEL 2. HOLE #2 WAS REPAIRED PER CARD 5720-01100-04A AND HOLES #3 #4 & #8 WERE REPAIRED PER ER/A 625151-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 625151-14 REV 2. (0897651)
